# SDR TRAX200700115

- Difficulty date: January 21, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LEG OF PAX DOOR SILL FS 330.  REMOVED AND TREATED CORROSION AS REQUIRED.  APPLIED AO23 FINISH AS REQUIRED.  ALL WORK PERFORMED IAW CRJ 700 SRM 51-25-01.  SM17032 SUPPLEMENTAL - SDR CLOSED 01/26/07.
